JournalscmhVol. 72, No. 2p. 329

Addendum to 'Projective and Hilbert modules over group algebras and finitely dominated spaces' in CMH 71 (1996) 453-462

  • B. Eckmann

    Eidgenössische Technische Hochschule, Zürich, Switzerland
Addendum to 'Projective and Hilbert modules over group algebras and finitely dominated spaces' in CMH 71 (1996) 453-462 cover
Download PDF

Cite this article

B. Eckmann, Addendum to 'Projective and Hilbert modules over group algebras and finitely dominated spaces' in CMH 71 (1996) 453-462. Comment. Math. Helv. 72 (1997), no. 2, p. 329

DOI 10.1007/S000140050019